# SDR FDEA201512073938

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 33768
- Condition: Corroded
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANKS, RT WING TANK OVERWING FILL PORT ADAPTER MATING SURFACE CORRODED.  REMOVED CORROSION FROM RT OVERWING FILL PORT ADAPTER MATING SURFACE IAW SRM 51-0-02, OUT OF LIMITS IAW SRM 57-20-01-1A STEP 3E.  REPAIRED RT WING OVERWING FILL PORT ADAPTER MATING SURFACE IAW SRM 57-20-01-2R.  MAJOR REPAIR.
